# SDR SWAA2023050927749

- Difficulty date: April 14, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB RBL21 BS727B+4; BS727C+14 - BS767 WL156.<[01] VERIFY APPLICABILITY PER SRM 53-60-53-0I-2 AND SRM 53-00-53-1A-2. REMOVED CORROSION ON DISCREPANCY AREA L=0.800';W=0.700';D=0.010'. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 AND SRM 51-10-02. TOOL USED: ID:ATS1672; DUE:MAR-31-2024;[02] VERIFIED CORECTIVE ACTION 1 AND THE MEASUREMENT TABLE.;[03] FABRICATED NEW FLOOR TO SIDEWALL SUPPORT AT ACB RBL 21 BS 727 TO BS 767 ITEM BAC1496-377#7075T62 LOT#1521599-1 IAW SRM 51-40-05 AND DWG 146A7502. OK TREAT AND PRIMER;[04] VERIFIED CORRECTIVE ACTION 3. OK TO TREAT AND PRIME.;[05] VERIFIED THE MEASUREMENT TABLE.;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01 AND SOPM 20-41-02;[07] VERIFIED CORRECTIVE ACTION 6;[08] CORRECTED STEP 19 OF MESUREMENTS;[09] VERIFIED STEP 19 CORRECTION. CARD COMPLETE
